# SDR UIEA2020042800897

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2160 LBL 11.33" - RBL 11.33" FLOOR BEAM FOUND CORROSION.( CABIN-STA 2160 LBL 21 TO RBL 21" FLOOR BEAM UPPER CAP REPAIRED IAW SRM 53-00-51-2R-3 REPAIR 3 FIG 201. )
